Texas, 2003Hail and Damaging Winds in Texas, June 14 to 15, 2003
June 14 to 15, 2003 · NWS FWD · 21 events in 13 counties and zones
14 hail, 7 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $6,000
- Crop damage
- None recorded
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 14, 2:15 PM CST, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 14, 2:15 PM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
315 PM CDT SAT JUN 14 2003
THIS AFTERNOON REMAINS QUIET RELATIVE TO WHAT WEVE SEEN DURING THE
LAST FEW DAYS. SCATTERED THUNDERSTORMS ARE FORMING BETWEEN
THE METROPLEX AND PARIS...WITH MORE WIDESPREAD STORMS OVER
SOUTHERN OKLAHOMA. THE STEERING FLOW IS NOT TERRIBLY STRONG...
WHICH WILL LIMIT OVERALL COVERAGE. WILL KEEP THE HIGHEST POPS
TONIGHT ACROSS THE NORTHEAST...40-50 PERCENT...AND LEAVE
30S ELSEWHERE. WE WILL CONTINUE TO SEE A CHANCE OF THUNDERSTORMS
DURING THE NEXT FEW DAYS...WITH THE HIGHEST POPS NEAR THE UPPER
TROUGH WHICH WILL SLOWLY SWING SOUTHEASTWARD FROM SOUTHWESTERN
OKLAHOMA INTO WESTERN LOUISIANA/EAST TEXAS DURING THE NEXT 72
HOURS.
FCSTID = 58
DFW 66 86 67 87 / 30 30 20 30
ACT 67 85 65 88 / 30 40 30 30
PRX 68 84 66 86 / 50 40 30 30
DTO 66 85 66 87 / 30 30 20 30
TKI 67 85 67 87 / 40 30 20 30
DAL 68 87 69 87 / 30 30 20 30
TRL 68 85 69 87 / 40 40 20 30
CRS 67 86 68 87 / 30 40 30 30
TPL 67 86 66 89 / 30 40 30 30
.FWD...NONE.
Hazardous weather outlook, Jun 14, 2:45 PM CST, 1 hour 38 minutes before
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-150900-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
345 PM CDT SAT JUN 14 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...
SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH TEXAS TONIGHT.
ALTHOUGH AN ISOLATED THUNDERSTORM COULD PRODUCE HAIL TO DIME SIZE...
OR A WIND GUST TO 60 MILES AN HOUR...NO ORGANIZED SEVERE
THUNDERSTORMS ARE EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...
THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH TUESDAY AND A SLIGHT
CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SATURDAY. A WEAK UPPER
LEVEL LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY OVER TEXAS.
THIS SYSTEM WILL TRIGGER WIDELY SCATTERED TO SCATTERED THUNDERSTORMS
ACROSS THE REGION...BUT NO ORGANIZED SEVERE WEATHER IS EXPECTED AT
THIS TIME.
.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Hail, Collin
- When
- June 14, 4:23 PM CST
- Where
- Collin County, Allen
- Measured
- 1.5 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 33.100, -96.683
Hail, Collin
- When
- June 14, 4:40 PM CST
- Where
- Collin County, Plano
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 33.017, -96.717
Thunderstorm Wind, Dallas
- When
- June 14, 5:30 PM CST
- Where
- Dallas County, Rowlett
- Measured
- 52 kt (60 mph) estimated sustained
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.900, -96.567
High winds broke windows and damaged a wall.
Hail, Palo Pinto
- When
- June 14, 7:30 PM CST
- Where
- Palo Pinto County, 6 mi NW of Palo Pinto
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.833, -98.367
Hail, Jack
- When
- June 14, 7:40 PM CST
- Where
- Jack County, Bryson
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.167, -98.383
Hail, Palo Pinto
- When
- June 14, 7:43 PM CST
- Where
- Palo Pinto County, Palo Pinto
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.767, -98.300
Hail, Montague
- When
- June 14, 7:56 PM CST
- Where
- Montague County, 6 mi N of Forestburg
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.617, -97.567
Thunderstorm Wind, Palo Pinto
- When
- June 14, 8:58 PM CST
- Where
- Palo Pinto County, Gordon
- Measured
- 52 kt (60 mph) estimated sustained
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.550, -98.367
4 inch diameter limbs blown down by high winds.
Hail, Erath
- When
- June 14, 9:18 PM CST
- Where
- Erath County, Morgan Mill
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.383, -98.167
Reported by the co-op observer.
Hail, Erath
- When
- June 14, 9:18 PM CST
- Where
- Erath County, Morgan Mill
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.383, -98.167
Hail, Comanche
- When
- June 14, 11:30 PM CST
- Where
- Comanche County, 7 mi N of De Leon
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.217, -98.550
Reported by Coop Observer.
Hail, Erath
- When
- June 14, 11:42 PM CST
- Where
- Erath County, 6 mi SE of Stephenville
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.167, -98.133
Thunderstorm Wind, Bosque
- When
- June 15, 12:45 AM CST
- Where
- Bosque County, Morgan
- Measured
- 52 kt (60 mph) estimated sustained
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.017, -97.617
Trees were blown down by high winds.
Thunderstorm Wind, Hamilton
- When
- June 15, 12:55 AM CST
- Where
- Hamilton County, Carlton
- Measured
- 52 kt (60 mph) estimated sustained
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.917, -98.167
Hail, Hamilton
- When
- June 15, 12:55 AM CST
- Where
- Hamilton County, Hico
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.983, -98.033
Thunderstorm Wind, Hill
- When
- June 15, 1:36 AM CST
- Where
- Hill County, Aquilla
- Measured
- 52 kt (60 mph) estimated sustained
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.850, -97.217
Trees were blown down by high winds.
Thunderstorm Wind, McLennan
- When
- June 15, 1:48 AM CST
- Where
- McLennan County, West
- Measured
- 52 kt (60 mph) estimated sustained
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.800, -97.100
Large tree limbs were blown down by high winds near Bruceville.
Thunderstorm Wind, Limestone
- When
- June 15, 2:15 AM CST
- Where
- Limestone County, Coolidge
- Measured
- 52 kt (60 mph) estimated sustained
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.750, -96.667
Large tree limbs were broken by high winds.
Hail, McLennan
- When
- June 15, 2:27 AM CST
- Where
- McLennan County, Mc Gregor
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.433, -97.417
Hail, Bell
- When
- June 15, 3:30 AM CST to 3:38 AM CST
- Where
- Bell County, 1 mi N of Troy
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 31.217, -97.300
Hail, McLennan
- When
- June 15, 3:35 AM CST
- Where
- McLennan County, Bruceville
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.317, -97.233
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in Kentucky, June 14, 20031 death · $7,000 · 3 events
- Flash Flood in West Virginia, June 14, 20031 death · 1 event
- Flash Flooding in West Virginia, June 14, 2003$750,000 · 9 events
- High Surf in Oregon, June 14, 2003$500,000 · 1 event
- Flash Flooding in Ohio, June 14, 2003$70,000 · 3 events
- Flash Flood in Pennsylvania, June 14, 2003$50,000 · 1 event
- Tornadoes in Illinois, June 14, 2003$32,000 · F0 · 7 events
- Flash Flooding and Damaging Winds in Virginia, June 14, 2003$17,000 · 50 kt wind · 13 events
- Lightning Strike in New Jersey, June 14, 20032 injured · 1 event
- Damaging Wind in Georgia, June 14, 2003$20,000 · 50 kt wind · 1 event
- Flash Flooding and Damaging Winds in Mississippi, June 14, 2003$17,000 · 50 kt wind · 4 events
- Flash Flooding and Flooding in Ohio, June 14, 2003$15,000 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365603, 5365604, 5365605, 5365608, 5365607, 5365606, 5365609, 5365610, 5365611, 5365612, 5365594, 5365602, 5365613, 5365600, 5365601, 5365599, 5365598, 5365614, 5365597, 5365596, 5365595.